# SDR AALA201711069042

- Difficulty date: October 23, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 50,849 hours, 20,726 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W1022300420
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED ACCOUNT FLAP/SLAT ASYMMETRY.  LANDING UNEVENTFUL.  AIRCRAFT FERRIED.  REMOVED AND REPLACED 4 DAMAGED WIRES ON THE LEFT WING ROOT PER  CHAP20N 20-10-11.  OPERATIONAL CHECK GOOD.  SEE ALSO  AALA201710279035, AALA201711069043, AND  AALA201711069044.
